| Catalog Number |
482318570 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/30/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the screw was broken post-operatively.The patient is currently under observation and no surgery has been planned yet.No adverse consequence to patient was reported.
Event or Problem Description
It was reported that after final tightening during implant surgery, the surgeon felt that the blocker was inside the head of the screw deeper than usual.At one week after operation, the screw was noted to be disengaged at the base of the screw head.The patient is currently under observation and no surgery has been planned yet.No adverse consequence to patient was reported.
Additional Manufacturer Narrative
Visual, dimensional, functional and materials analysis could not be performed as the device remains implanted in patient.Complaint history review for similar events and device history records were reviewed and no relevant manufacturing issues nor similar events were identified.It was reported that the screw tulip disengaged post-operatively and the blocker was seated deeper into the tulip than normal.According to the surgical technique: ¿the proper methods for final tightening.The blocker being too deep into the screw tulip is indicative of excessive torque applied, which can cause the tulip to disengage either intra operatively, or the excess strain from the excessive force can cause the tulip to eventually disengage post operatively.".